# SDR ASAA2018081395728

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,850 hours, 12,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON PRESSING THE MASTER CAUTION RECALL SIX PACK. LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  COMPLETED A PACK ZONE TEMP CONTROLER BITE CHECK IAW AMM 21-61-00,  OPS CHECKED GOOD,  NO FAULTS GENERATED.
